# SDR QXEA2010111900787

- Difficulty date: November 18, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,097 hours, 18,277 cycles
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3907001007
- Part serial: 0447
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 14,842 hours, 15,147 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

LT WING OTBD SPOILER DEPLOYED ON ITS OWN AS ACFT SLOWED ON APPROACH. REQUIRED RT YOKE INPUT TO MAINTAIN LEVEL WINGS AT ABOUT 150 KTS SPOILER WAS 1/3 DEPLOYED AT SLOWER SPEED IT INCREASED TO 1/2 DEPLOYED(130 KTS) WENT AROUND (ABORTED APPROACH) AND SPOILER RETRACTED AS SPEED INCREASED THROUGH 150 KTS. DUE TO WEATHER (WIND), DIVERTED. LANDING UNEVENTFUL. SPOILERS DID NOT DEPLOY UNCOMMANDED ON THAT APPROACH/LANDING. CVR AND FDR ANALYSIS PERFORMED. R & R LT OUTBD POWER CONTROL ACTUATOR IAW AMM 27-61-16, PG 401-409. OPS CHECK AND LEAK CHECK GOOD IAW AMM 27-61-00 PG 501-505 C/W GPM 9.2.5 COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT NO DEFECTS NOTED. CHECK FLIGHT PERFORMED WITH NO DEFECTS. COMPONENTS ROUTED TO MFG FOR ANALYSIS. RETURNED TO SERVICE.
